# SDR EGRA9537

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle Mechanism
- Part number: T6610101
- Condition: Jammed Door
- Location: Cabin
- Part time: 2,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE MECHANISM CAME APART AND JAMMED DOOR. REPLACED LINK FROM HANDLE MECHANISM. LINK REMOVED FROM HANDLE MECHANISM IN KHC STOCK.
